# SDR SIMA201130807

- Difficulty date: July 20, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 17,380 hours, 14,970 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CA3007A1
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2952 THE CREW REPORTED THAT ON ROTATION NOTICED FUMES IN THE COCKPIT AND VISIBLE SMOKE IN CABIN AND THE LAV SMOKE ALARM SOUNDED ACCOMPLISHED AOM-1 PROCEDURES AND LANDED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW W/C 71-000-00.  THE OPERATIONAL CHECK WAS GOOD.  THIS MAY HAVE BEEN SUBMITTED VIA FAX OR E-MAIL TO THE FAA---NO RECORD CONNECTS THIS TO AN EXISTING SDR REPORT. THE AIRCRAFT WAS RETURNED TO SERVICE.
